# SDR ASAA2024081251778

- Difficulty date: August 12, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 64,463 hours, 19,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOME EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED COCKPIT DOME EMERGENCY LIGHT IAW ASA B737-800 AMM 33-51-03. OPS CHECK GOOD.
